The arrow domination in graphs

Document Type : Research Paper


1 Department of Mathematics, College of Education for Pure Sciences, University of Thi-Qar, Thi-Qar, Iraq

2 Department of‎ ‎Mathematics‎, ‎College of Education for Pure Sciences‎, ‎University of Thi-Qar‎, ‎Thi-Qar‎, ‎Iraq‎


‎The arrow domination is introduced in this paper with its inverse as a new type of domination‎. Let $G$ be a finite graph‎, ‎undirected‎, ‎simple and has no isolated vertex‎, ‎a set $D$ of $V(G)$ is said an arrow dominating set if $|N(w)\cap (V-D)|=i$ and $|N(w)\cap D|\geq j$ for every $w \in D$ such that $i$ and $j$ are two non-equal positive integers‎. ‎The arrow domination number $\gamma_{ar}(G)$ is the minimum cardinality over all arrow dominating sets in $G$‎. ‎Essential properties and bounds of arrow domination and its inverse when $i=1$ and $j=2$ are proved‎. ‎Then‎, ‎arrow domination number is discussed for several standard graphs and other graphs that formed by join and corona operations‎.


[1] M.A. Abdlhusein, Doubly connected bi-domination in graphs, Discrete Math. Algort. Appl. 2020 (2020) 2150009.
[2] M.A. Abdlhusein and M.N. Al-Harere, Total pitchfork domination and its inverse in graphs, Discrete Math. Algort. Appl. 2020 (2020) 2150038.
[3] M.A. Abdlhusein and M.N. Al-Harere, New parameter of inverse domination in graphs, Indian J. Pure Appl. Math. (accepted to appear)(2021).
[4] M.A. Abdlhusein and M.N. Al-Harere, Doubly connected pitchfork domination and its inverse in graphs, TWMS J. App. Eng. Math. (accepted to appear) (2021).
[5] M.N. Al-Harere and M. A. Abdlhusein, Pitchfork domination in graphs, Discrete Math. Algort. Appl. 12(2) (2020) 2050025.
[6] M. Chellali, T. W. Haynes, S. T. Hedetniemi and A. M. Rae, [1,2]-Set in graphs, Discrete Appl. Math. 161(18) (2013) 2885–2893.
[7] F. Harary, Graph Theory, Addison-Wesley, Reading Mass, 1969.
[8] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in graphs -Advanced Topics, Marcel Dekker Inc., 1998.
[9] R.M. Jeya Jothi and A. Amutha, An investigation on some classes of super strongly perfect graphs, Appl. Math. Sci. 7(65) (2013) 3239–3246.
[10] A. Khodkar, B. Samadi and H. R. Golmohammadi, (k, ´k, ´´k)−Domination in graphs, J. Combinatorial Math. Combinatorial Comput. 98 (2016) 343–349.
[11] C. Natarajan, S.K. Ayyaswamy and G. Sathiamoorthy, A note on hop domination number of some special families of graphs, Int. J. Pure Appl. Math. 119(12) (2018) 14165–14171.
[12] O. Ore, Theory of Graphs, American Mathematical Society, Providence, R.I., 1962.
[13] M. S. Rahman, Basic Graph Theory, Springer, India, 2017.
[14] R.J. Wilson, Introduction to Graph Theory, Longman Group Ltd, fourth edition, 1998.
[15] H.J. Yousif and A. A. Omran, The split anti fuzzy domination in anti fuzzy graphs, J. Phys.: Conf. Ser. 2020 (2020) 1591012054.
Volume 12, Issue 1
May 2021
Pages 473-480
  • Receive Date: 10 December 2020
  • Revise Date: 13 January 2021
  • Accept Date: 04 February 2021